# SDR FDEA202203150517

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 37,868 hours, 20,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Part serial: 96523
- Condition: Failed
- Location: N/A
- Part time: 8,471 hours, 4,931 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  657     33-50  4711     04MAR22  ABE  FACT  U  COURIER AREA EMERGENCY LIGHTS TEST PUSHSWITCH DOES  NOT ILLUMINATE DURING TEST.  PART 04MAR22 14:03   ABE U  IDENTIFIED PARTS  (W/KIT)EMG LIGHT P/S W/O  MPN: 3214-41               CPN: 3310871  QTY: 1  PART 04MAR22 14:03   EWR U  ORDER PART  MPN: 3214-41               CPN: 3310871  QTY: 1  MSN: 2094716  PART 04MAR22 18:54   ABE U  IDENTIFIED PARTS  EMER POWER SUPPLY BATTERY  MPN: AD3214-30             CPN: 3310373  QTY: 1  PART 04MAR22 18:54   MEM U  ORDER PART  MPN: AD3214-30             CPN: 3310373  QTY: 1  MSN: 2094756  R/I  07MAR22 23:54   ABE U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30                          POS: 3  SRL: 96523                     TAG NBR: 841G42  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 279537                    TAG NBR: 8135G1 FACT 07MAR22 23:54   ABE U  AMM: 33-51-14-04  REMOVED AND REPLACED POWER SUPPLY BATTERY ON UNIT  29WL, REF AMM 33-51-14-04. OPS CHECKS GOOD.  PART NAME- EMER POWER SUPPLY BATTERY,  MANUFACTURER- AERO DESIGN INC,, P/N AD-3214-30, S/N  96523.
